skin-hair-icon
Suffering from hair fall
I am in merchant navy. And since i have been exposed to different waters i am now suffering from hair fall problem. About 3-4 yrs ago i had thick and dense hair growth over my head. But now my hair have become thin and also they are falling at a high rate. Plz help me out what should i do. As i am too young to loose my hair as for now. I am at home nowadays. Need some serious advice.
191 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sandeep Gupta
Dermatologist 14 yrs exp Delhi

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Androgenic alopecia with nutritional hair loss Apply minoxidil 5 % lotion twice daily Take high protein and iron rich diet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manoj Agarwala
Dermatologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. MPB is an increasing problem in today's society. Treatment typically consists of usage of oral medication (Finasteride) and topical lotion (Minoxidil ). The dosage and duration is decided by your dermatologist. You need to be patient with the treatment protocol as it takes months to see initial improvement. Certain dermatologists supplement biotin, hair serum and advice procedures like PRP therapy which may accelerate the rate of hair growth. PRP needs multiple sessions roughly at 6 weeks intervals. Apart from active pharmaceutical medicines, a healthy diet and lifestyle is mandatory to achieve results. Best wishes Dr MK Agarwala
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.